# SDR C2XA09SH211

- Difficulty date: July 20, 2009
- Submitted: July 25, 2009
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 18,531 hours, 14,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12002545501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK (FR 65/STR 16L) SHEER CLIP AT CARGO DOOR CUTOUT BASE FWD CORNER HAS CORROSION.  MAINTENANCE REMOVED CORROSION AND COMPLETED REPAIR AT FRAME 65 CLIP IAW EC5330-01458 ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
